# SDR 00FDEA00890

- Difficulty date: December 20, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 3,867 hours, 1,969 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Condition: Leaking
- Location: Blue System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

00-369  LOST BLUE HYDRAULIC QUANTITY ON DEPARTURE.  INITIALLY HAD LEFT GEAR DOOR LIGHT ON.  AFT GEAR RETRACTION FOLLOWED BY BLUE BYD SYS LOW QUANTITY.
